# SDR FDEA201509222916

- Difficulty date: September 22, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 26270
- Aircraft time: 419 hours, 17,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1640 - 1660, STRINGER 29L HAS CORROSION ON STIFFENER.  R & R THE STIFFENER IAW SRM 51-40-02,  AND DWG 146N3600 REV G,
